# SDR AALA202508140203

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Engine: Cfmint CFM565B7
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 1 FUEL CLOGGED ECAM ON DEPARTURE. DECESION MADE TO RETURN TO MIA, AIRCRAFT LANED WITHOUT INCIDENT. MAINTENANCE  REPLACED #1 ENGINE FUEL FILTER IAW AMM 73-11-10.
